# SDR 04FDEA02220

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CAC COMPARTMENT AT STA 6-90 AT APPROX 64 INCHES FROM CENTER FOUND CRACK AT FLOORBEAM LOWER CHORD.  CRACK AT CAC, RT COMPARTMENT AT STA 6-90 AT APPROX. 64 INCHES FROM CENTER AT FLOORBEAM LOWER CHORD CARRIED OUT REPAIR AS PER FEDEX EA NR 1-5310-79813, TITLE:   FUSELAGE -   MAINFRAME - FLOORBEAM ASSEMBLY - CRACK REPAIR.
